已发表论文

儿童狼疮抗凝物-低凝血酶原血症综合征一例及诊疗启示

 

Authors Zhou B , Jiao W, Li Y, Hou Y, Zhu F, Yang X

Received 26 June 2025

Accepted for publication 10 January 2026

Published 29 January 2026 Volume 2026:17 549393

DOI https://doi.org/10.2147/PHMT.S549393

Checked for plagiarism Yes

Review by Single anonymous peer review

Peer reviewer comments 2

Editor who approved publication: Professor Laurens Holmes, Jr

Bi Zhou,1,* Wanyan Jiao,2,* Ying Li,1,* Yuanyuan Hou,1,* Feng Zhu,1 Xiao Yang1 

1Department of Pediatrics, Suzhou Hospital of Anhui Medical University, Suzhou, Anhui, People’s Republic of China; 2Department of Pediatric, Affiliated Hospital 6 of Nantong University, Yancheng Third People’s Hospital, Yancheng, Jiangsu, People’s Republic of China

*These authors contributed equally to this work

Correspondence: Xiao Yang, Department of Pediatrics, Suzhou Hospital of Anhui Medical University, No. 616 Bianyang Third Road, Suzhou, Anhui, 234000, People’s Republic of China, Email doctoryangx@163.com

Introduction: Lupus anticoagulant-hypoprothrombinemia syndrome (LAHPS) is a rare coagulation disorder characterized predominantly by hemorrhagic manifestations. The laboratory findings of LAHPS are complex, including notably reduced prothrombin activity and a positive lupus anticoagulant test, making early recognition challenging. This article reports the diagnosis and treatment process of a pediatric LAHPS case, aiming to enhance clinicians’ understanding and management of this disease.
Materials and Methods: Clinical data and treatment details of the patient were retrospectively collected. A literature search was performed using the keywords “lupus anticoagulant”, “LAHPS”, and “PIVKA-II” in the PubMed database to retrieve evidence supporting clinical decision-making.
Results: A 3-year-and-10-month-old male with no remarkable past or family medical history was admitted due to “multiple skin ecchymoses”. Initial management included transfusions of cryoprecipitate, hemocoagulase, and vitamin K. Although his coagulation parameters initially normalized, they later became aberrant again. Further testing of coagulation factor activity, lupus anticoagulant, anticardiolipin antibodies, and protein induced by vitamin K absence/antagonist-II (PIVKA-II) confirmed the diagnosis. Treatment with prothrombin complex concentrate and glucocorticoids led to gradual resolution of symptoms, signs, and laboratory abnormalities without recurrence.
Conclusion: LAHPS should be considered in children presenting with multisite bleeding such as cutaneous bruising. With early diagnosis and timely intervention, the prognosis is generally favorable. PIVKA-II may serve as a valuable marker in the diagnosis and management of this condition.

Keywords: children, lupus anticoagulant-hypoprothrombinemia syndrome, bleeding, PIVKA-II